Limit theorems for the solutions of boundary-value problems

  • V. A. Mikhailets
  • O. B. Pelekhata
  • N. V. Reva


We study the uniform limit with respect to a parameter for the solutions of a sequence of general boundary-value problems for systems of linear ordinary differential equations of any order on a finite interval. An essential generalization of the Kiguradze theorem (1987) for these problems is obtained.
How to Cite
MikhailetsV. A., PelekhataO. B., and RevaN. V. “Limit Theorems for the Solutions of Boundary-value problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 216-23,
Research articles